Connect with others who understand.

sign up log in
About MyOsteoTeam
Real members of MyOsteoTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Hip Fracture While On Treatment

Hip Fracture While On Treatment

I had been taking Forteo injections for two years and did have an increase in my T-score, especially the hip area. Then once off for a few months for some dental work before starting Prolia, I fell and broke my hip. Now I experience anxiety, experience thigh pain when I am up for an extended period of time.

Has anyone else ever had a fracture while on treatment?

A MyOsteoTeam Member said:

I shattered my left hand seven years ago, but I didn't have a rheumatologist at the time. My gp had me on something that wasn't effective and caused me to go from -2 to -3.6. I have been on prolia for 4 1/2 years. I broke my left arm last year, slipped on the ice. I have had pain in my left arm and hand ever since. I was told I didn't heal properly and probably won't heal properly due to the bone loss.
The pain in manageable most of the time, but my hand and arm can get very painful.
I hope this was helpful

posted about 2 years ago
A MyOsteoTeam Member said:

My dentist said if you need an extraction while on a biphosphonate he sends you to a dental surgeon rather than doing it himself. He said there's a blood test dentist can do before attempting extraction himself.

posted about 2 years ago
A MyOsteoTeam Member said:

My Dr put me on Prolia, in 2014 broke my hip last Aug sent then, l have found out l have fibromyalgia. the pain cramps spams and tingling in my body,sent my break is not good, has any one went though this?

posted about 1 year ago
A MyOsteoTeam Member said:

I am very sorry to learn of your hip fracture. Having broken both femurs, 4 years apart, I was referred to my Endroconogolist who put me on Prolia in 2007-2009. The only problem I am experiencing now is constant finger nail breakage. Be careful out there.

posted over 1 year ago
A MyOsteoTeam Member said:

Had a broken femur in Sept. 2018. Had been on Prolia for several years. Surgeon said he thought it was atypical break from bone-building drugs. He cautioned using them for long period of time. Now I see if one goes off Prolia, they need to immediately go on some other bone-building medication. At a loss as to what to do next, since I did not take the injection that was due first of Dec.

posted over 1 year ago
Browse more questions and answers
Continue with Facebook
Sign up with your email
Already a Member? Log in